# SDR C2XA04TY096

- Difficulty date: June 21, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145
- Aircraft serial: 145138
- Aircraft time: 12,057 hours, 8,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14522460013
- Condition: Corroded
- Location: Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE RAMP ANGLE AND AFT NUT PLATE OF THE CENTER TOP CAP UNDER THE GALLEY FLOOR.  MAINTENANCE REMOVED AND REPLACED THE CENTER TOP CAP IAW EMB SRM 51-40-02 AND 57-20-03.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
